# SDR 2006FA0000505

- Difficulty date: September 9, 2005
- Submitted: May 18, 2006
- Operation: General aviation
- Make and model: Airbus A340*
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 3053519050
- Part serial: DA355385
- Condition: Worn
- Location: Pos 5,Roller Brg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING IS FROM SNR PRODUCTION.  ROLLER BEARING WAS SENT FOR AN INSPECTION.  WE COULD ONLY PERFORM A LEVEL 1 INSPECTION, WITHOUT DISASSEMBLING THE INNER RING, CAGE AND ROLLERS.  DURING THE INSPECTION OF THE BEARING, NOTICED SOME HEAVY WEAR TRACES AND MARKS ON THE CIRCUMFERENCE OF DIFFERENT ROLLER.  THE DIAMETER OF ONE ROLLER SHOWS AN IMPORTANT NOTCH WITH RAISED METAL ON ITS DIAMETER PARALLEL TO ITS ROTATION AXIS.  ON EACH SIDE OF THE NOTCH THE DEFECT IS FOLLOWED BY A CRACK.  THE TOTAL LENGTH OF THE NOTCH PLUS THE CRACK ON EACH SIDE IS ABOUT ONE THIRD OF THE ROLLER LENGTH.
